MAUDE Adverse Event Report: SHILEY; ATTACHMENT, BREATHING, POSITIVE END EXPIRATORY PRESSURE

SHILEY; ATTACHMENT, BREATHING, POSITIVE END EXPIRATORY PRESSURE
Model Number 125137
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device's tubing was missing in box.Customer indicated that there was no patient involvement.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
ATTACHMENT, BREATHING, POSITIVE END EXPIRATORY PRESSURE
MDR Report Key7742268
Report Number8020889-2018-00075
Device Sequence Number1319638
Product Code BYE
UDI-Device Identifier10884521620025
UDI-Public10884521620025
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K912240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2022
Device Model Number125137
Device Catalogue Number125137
Device Lot Number201709355X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/18/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date08/02/2018
Supplement Report FDA Received Date10/02/2018
Date Device Manufactured10/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1